# SDR RAIA00703020

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,507 hours, 15,614 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fadec
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5566 - RIC - RUDDER HARDOVER PROTECTION MESSAGE ON EICAS.  MAINTENANCE RESET FADEC, OPS CHECK GOOD.
